# SDR SWAA980893

- Difficulty date: May 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N318SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23339
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND EGRESS EMERGENCY LIGHT IN BULLNOSE AT 5 DEF COMING LOOSE AND IMPROPERLY INSTALLED.  REINSTALLED LIGHT AND LENS AS PER BOEING MM.
